Couldn't find what you looking for?

TRY OUR SEARCH!

HELP
i am on 40mgs. of lexapro per day and i want to take diet pills?
what are the side effects?

Loading...

Do some internet research about combining Lex with diet pills, or possible interactions. You really must be careful when combining meds, especially anti-depressants.

combining Lexapro with the diet medicine increases to even more anxiety.


I also found taking diet pills, if mixed with Lexapro, could increase seizure chances. Not only that, there's an increase in toxicity, when combining meds, or possibly even Serotonin syndrome
Reply

Loading...

I personally wouldn't suggest this. Some diet pills can actually prevent the antidepressants from performing the way they should. I am personally having a bout of weight gain from Lexapro but I think the best way to handle this is to visit your doctor and tell them your concerns. You may need to step down gradually your dosage of anti-depressant and he may prescribe a diet pill such as phentermine after the Lexapro is cleaned from your body. After attaining a weight considered healthy you may chose to stop the diet pill and start with antidepressants but at lower dosages or a combination such as 5mg of Lexapro in addition to another such as Wellbutran. This may not be for everyone and in fact, dependiong on the severity of your depression, you may be better off staying on Lexapro and putting up with weight gain. Some people who stop anti-depressants end up much worse. Please be under the watch of doctors and also be aware that a doctor's word is not law, it is only an opinion. The most cautious path to follow is usually the best!
Reply

Loading...

I personally wouldn't suggest this. Some diet pills can actually prevent the antidepressants from performing the way they should. I am personally having a bout of weight gain from Lexapro but I think the best way to handle this is to visit your doctor and tell them your concerns. You may need to step down gradually your dosage of anti-depressant and he may prescribe a diet pill such as phentermine after the Lexapro is cleaned from your body. After attaining a weight considered healthy you may chose to stop the diet pill and start with antidepressants but at lower dosages or a combination such as 5mg of Lexapro in addition to another such as Wellbutran. I understand you are on 40mg as of now which is quite a high dosage. The average dosage is about 20mg so this may not be for everyone and in fact, dependiong on the severity of your depression, you may be better off staying on Lexapro and putting up with weight gain. Some people who stop anti-depressants end up much worse. Please be under the watch of doctors and also be aware that a doctor's word is not law, it is only an opinion. The most cautious path to follow is usually the best!
Reply

Loading...

I am in a similar situation and my doctor said that the lexapro did not make you gain weight but I gained 30 lbs in a year and I am currently at my heaviest. The weight has caused me to become more depressed and so he prescribed Wellbutrin now but there has been no change to my weight. I am beside myself, I don't know what to do, does anyone have any advice? I go to therapy as well so I'm already doing that. I even have a notebook of what I eat and I am under 1200 calories per day but no change. :-( >:( :'(
Reply

Loading...

Hi, I have a suggestion if the originator of this email is around. I am new to this site. Please let me know if you are still wanting a suggestion and I will let you know.
Take care
Reply

Loading...

Hi, I am diverticulosis patient for past 3 years and I am 26 now and have been put on lexapro 20mg. As it causes constipation as one of its side effects, is is good to continue with it...
Reply

Loading...


I would like to know. I too am having weight gain and the dr keeps saying lexapro does not cause weight gain
Reply

Loading...


Eating under 1200 is your problem right there. You've probably been starving yourself and now your metabolism is messed up. Lexapro does not make you gain any weight so first get rid of that thought. Second, being depressed will make you want to eat more so that could have an impact on your weight obviously. Look up how much you should be eating for your height and weight to lose weight. But under 1200 is way too low. Also, try yoga at home or even walking this will help your anxiety and help you lose weight.
Reply

Loading...

User avatar
Health Advisor
786 posts

Dear members and guests,

SteadyHealth has some exciting news for you — we've just released another weight loss book! This time we covered one of the most intriguing topics in the modern dieting world: weight loss pills. Our goal was to find out which ones work fast and what side effects can they cause. To achieve that, we interviewed a grand total of 150 people to collect their real-life experiences. Of course, the question of all questions is: "Are diet pills even effective?"

You can find the answers to these questions right alongside answers to questions you didn't even know you had in our new book. "Weight Loss Pills That Work Fast: The Fastest Weight Loss Pills. Real People - Real Experiences!"

You can download it by clicking on this link - http://www.amazon.com/dp/B00RGXZJO6.

It's free for the next five days, so grab your chance while you can!

If you like our book, please leave us some feedback on Amazon and help us in our mission of helping other people with their health problems and concerns.

Reply

Loading...

User avatar
Health Advisor
786 posts

Want to lose weight? 

Download our book for free! "Weight Loss Pills That Work Fast: The Fastest Weight Loss Pills. Real People - Real Experiences!" can be downloaded for free just three more days, so get your copy now! We got feedback from real people on 30 of the most popular weight loss pills available on the market. 

If you ever had any doubts about particular diet pills, you'll find your answers in our book. We just have one request for you. If you like our book, please, leave us possitive feedback on Amazon. 

Reply

Loading...

User avatar
Health Advisor
786 posts

Today is the LAST DAY of our free promo campaign for the ebook "Weight Loss Pills That Work Fast: The Fastest Weight Loss Pills. Real People - Real Experiences!"

You can download it completely free from Amazon by clicking on this link - http://www.amazon.com/dp/B00RGXZJO6.

Find answers to every question you ever had about weight loss pills. Don’t miss this last-minute opportunity to finally lose all those unwanted pounds in the fastest way possible.And, if you are satisfied with our book, give us some small encouragement by leaving your review on Amazon.Thank you!

Reply

Loading...

I hear you.. I am depressed about my weight issue. Im on Lexapro for anxiety. After I had my C-section, I started having trouble breathing and after several tests, they found out one of my lungs collapsed. After that it.. was like PTSD, I kept having severe panic attacks, couldn't breathe, I though I was dying..it was awful. I couldn't even breast feed because they put me on Xanax right after this ordeal happened. Xanax didn't help, so they prescribed Lexapro. it worked wonders, but I am now 30 heavier than when I gave birth! I have never been this heavy. I spoke to my DR and said that this is crazy,. I work out, I eat well and to be honest, have tried every diet in the book and nothing is working. She told me Lexapro doesn't make you gain weight... says the skinny DR. Just makes me frustrated that I can not lose weight and my DRS don't listen to me. They act like I'm lazy because I'm 210 lbs. I promise you, this is not the case. It's the medicine. I wish there was something to help me with anxiety and my weight..
Reply

Loading...

You're not crazy, I was told by my doctor that lexapro will make you gain weight. I've been taking it for nearly 6 weeks and I've gain about 15 pounds. I'm the heaviest I've been
Reply

Loading...

Hello everybody
I too have and am suffering with weight gain. I had gastric bypass surgery and because of a series of medications which now is Lex I have gained 25 lbs. because I am aware of carb binging I eat 2 salads a day I try really hard to avoid my triggers but my dr also has said my medicine isn't the cause. To help the Lex I was recently put on Deplin and it is showing some positive results overall but I wouldn't mind alittle anxiety if it meant I look into a full length mirror without shame and a tear in my eye
Reply

Loading...